On the solvability of periodic problem for fourth order system of partial di erential equations special type

Show simple item record

dc.contributor.author Assanova, A. T.
dc.contributor.author Tokmurzin, Z. S.
dc.date.accessioned 2019-06-14T09:48:29Z
dc.date.available 2019-06-14T09:48:29Z
dc.date.issued 2019
dc.identifier.citation Assanova, A. T. On the solvability of periodic problem for fourth order system of partial di erential equations special type / A. T. Assanova, Z, S. Tokmurzin // XIX Международная научная конференция по дифференциальным уравнениям (Еругинские чтения - 2019): материалы Международной научной конференции, Могилев, 14-17 мая 2019 г. - Мн.: Институт математики НАН Беларуси, 2019. - С. 47-48 ru_RU
dc.identifier.uri http://e.biblio.bru.by/handle/1212121212/8954
dc.language.iso en ru_RU
dc.publisher Институт математики НАН Беларуси ru_RU
dc.title On the solvability of periodic problem for fourth order system of partial di erential equations special type ru_RU
dc.type Thesis ru_RU
dc.identifier.udc 517.9


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account